# SDR CALA2020020300318

- Difficulty date: February 2, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Make and model: Airbus A319-132
- Aircraft time: 43,372 hours, 26,517 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 193723080101
- Condition: Corroded
- Location: Frames 47-52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO COMPT BILGE AREA FR47/51-52 STGR43L STRINGER FND CORROSION REF NON-ROUTINR NO.9496888 - ORIGINATED BY EMP V906550 SPEC NO.A3NB-53-4-6179. PERFORMED BY EMP V902912,AFT CGO COMPT BILGE AREA FR47/51-52 STGR43L STRINGER FOUND CORROSION,CARRIED OUT REPAIR AS PER EC/ RA 5341-01211 REV -,THIS REPAIR IS PERMANENT REPAIR WITH NO ADDITIONAL REQUIREMENTS (CATEGORY A). RII BY TA620
